MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE
Model Number 8422500
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that during ventilation of an intubated patient, the device screen suddenly turned off without stopping ventilation.Access to settings and alarm display was no longer possible.There were no patient health consequences reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The affected device was examined onsite by technician and the log file was made available for further investigation.Based on the device examination, a temporary disruption of the electromechanical contact between the display unit (ecd) and the ventilation unit was identified as root cause of the reported event.After reseating the pba syscon ecd, the device was successfully tested according to the manufacturer¿s specification.Basded on the log file analysis, the issue could be confirmed as the log file shows the 'device failure (14)' alarm.In case of an impaired internal hdbaset communication between the ventilation unit and the ecd the alarm message 'device failure (14)' will be raised.The ventilation will be not affected and continued as set.The display functions and operability of the ecd might be affected in case of an active 'device failure (14)' alarm event depending on then technical root cause.The user may misinterpret a temporary display malfunction or black screen as a shutdown.If the internal hdbaset communication fails completely, the secondary alarm (piezo speaker) of the ventilation unit will sound.Safety relevant parameters as fio2, minute volume and airway pressure are displayed on the supplemental oled-display wherein the user can observe the ongoing ventilation.In the current event, the device reacted as specified to a detected internal deviation and generated the corrersponding alarm message.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
EVITA V800
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23401425
Report Number9611500-2025-00601
Device Sequence Number18687014
Product Code CBK
UDI-Device Identifier04048675542148
UDI-Public(01)04048675542148(11)210826(93)8422500-05
Combination Product (Y/N)N
Initial Reporter CountryFG
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown